# SDR DALA2024102110223

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,437 hours, 42,629 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: AFT GALLEY 02 MASKS DEPLOYED DURING TAKEOFF. C/A: -REPOSITIONED AFT GALLEY O2 MASKS INSIDE COMPARTMENT SECURED WITH IT'S RESPECTIVE VELCRO AND RESECURED LID ALL I/A/W A320 A.M.M. #35-20. PIN FOR O2 GENERATORS NOT PULLED. A/C GOOD TO CONTINUE SERVICE. (LP: 6639592)
